# SDR 99ZZZX1119

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45HJ
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P060379632
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 584076
- Condition: Failed
- Location: Battery Box
- Part time: 880 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY MASTER RELAY PRIMARY COIL FAILED (SHORTED), HAD NO CIRCUIT PROTECTION.  CONTROL WIRE TOOK HEAVY CURRENT AND BURNED THE LENGTH OF FUSELAGE TO MASTER SWITCH AND THEN TO GROUND.  RELAY HAD DAMAGE FROM HEAVY CURRENT DRAW.  INSPECTED WIRE BUNDLE, REPLACED WIRE WITH NEW.  REPLACED RELAY AND DIODES WITH NEW.
